Document Type

Article

Language

eng

Format of Original

18 p.

Publication Date

10-2014

Publisher

Pakistan Journal of Statistics

Source Publication

Pakistan Journal of Statistics

Source ISSN

1012-9367

Abstract

Moment distributions have a vital role in mathematics and statistics, in particular in probability theory, in the perspective research related to ecology, reliability, biomedical field, econometrics, survey sampling and in life-testing. Hasnain (2013) developed an exponentiated moment exponential (EME) distribution and discussed some of its important properties. In the present work, we propose a generalization of EME distribution which we call it generalized EME (GEME) distribution and develop various properties of the distribution. We also present characterizations of the distribution in terms of conditional expectation as well as based on hazard function of the GEME random variable.

Comments

Published version. Pakistan Journal of Statistics, Vol. 30, No. 4 (October 2014): 537-554. Publisher link. © Pakistan Journal of Statistics 2014. Used with permission.

Share

COinS